# SDR CALA2025020500297

- Difficulty date: January 31, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,285 hours, 18,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T3240
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SHEAR TIE WAS FOUND OLD EXTERNAL DOUBLER SKIN WITH CORROSION AT STA 1540 AND BETWEEN STGR 39 LH AND 39RH (ORIGINATING DOCUMENT NR 2422715). ERMANENT SOLUTION WITH INSPECTION REQUIREMENTS THAT MUST BE ACCO 0 ON OR BEFORE THE AIRCRAFT REACHES 27,732 TOTAL FLIGHT CYCLES. 0 FLIGHT CYCLES. MPLISHED AS PER PART 2 OF THE LATEST REVISION OF EC/RA 5360-0192 ACCOMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED 12,00 FUSELAGE SKIN BETWEEN STA 1540 AND STA 1562 & S-39L AND S-39R AT THE DRAIN HOLE LOCATION WAS REPAIRED ATGIG. THIS REPAIR IS A P
